RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 104–112 (Mi cheb272)  

This article is cited in 2 scientific papers (total in 2 papers)

On the values of some functions satisfying homogeneous differential equations

P. L. Ivankov

N. E. Bauman Moscow State Technical University

Abstract: In this paper we consider hypergeometric functions and their derivatives (including with respect to parameter). By means of a new construction of homogeneous simultaneous approximations low estimate of the modulus of linear form in the values of such functions is obtained.

Keywords: Padé approximations of the second type, generalized hypergeometric functions, differentiation with respect to parameter, low estimates of linear forms.

Full text: PDF file (235 kB)
References: PDF file   HTML file
UDC: 511.361
Received: 21.05.2013

Citation: P. L. Ivankov, “On the values of some functions satisfying homogeneous differential equations”, Chebyshevskii Sb., 14:2 (2013), 104–112

Citation in format AMSBIB
\Bibitem{Iva13}
\by P.~L.~Ivankov
\paper On the values of some functions satisfying homogeneous differential equations
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 104--112
\mathnet{http://mi.mathnet.ru/cheb272}


Linking options:
  • http://mi.mathnet.ru/eng/cheb272
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ivankov, “O sovmestnykh priblizheniyakh”, Chebyshevskii sb., 16:3 (2015), 295–305  mathnet  elib
    2. P. L. Ivankov, “O lineinoi nezavisimosti prodifferentsirovannykh po parametru funktsii i ikh znachenii”, Izv. vuzov. Matem., 2019, no. 9, 27–36  mathnet  crossref
  • Number of views:
    This page:97
    Full text:56
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020